# SDR USAA980435

- Difficulty date: September 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N262AU
- Make and model: Boeing 737201
- Aircraft serial: 22868
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1016/1003
- Part time: 40,679 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-4 CHECK VISUAL INSPECTION, FOUND CORROSION 10 INCH BY 1 INCH STRINGER 27L FS 1016-1003.  CUT OUT CORRODED STRINGER AND REPLACED AND SPLICED NEW STRINGER PER SRM 53-10-3.  (M)
